Skip to main content

On the asymptotic behaviour of a function arising from tossing coins

Woodcock, Chris F. (1996) On the asymptotic behaviour of a function arising from tossing coins. Bulletin of the London Mathematical Society, 28 (1). pp. 19-23. ISSN 0024-6093. (doi:10.1112/blms/28.1.19) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23526)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL:
https://doi.org/10.1112/blms/28.1.19
Item Type: Article
DOI/Identification number: 10.1112/blms/28.1.19
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Christopher Woodcock
Date Deposited: 29 Jun 2011 13:13 UTC
Last Modified: 09 Mar 2023 11:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/23526 (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.